# SDR LR7A9802

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289F
- Make and model: Lkheed 188C
- Aircraft serial: 1110
- Engine: Allsn 501D13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: R, C
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE LOSS OF HP WITH UNCONTROLLABLE RISE IN TIT.  ENGINE SHUTDOWN AT 1305Z.PROBABLE CAUSE: FOD
